# SDR 96ZZZX3504

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17789
- Make and model: Boeing 727232
- Aircraft serial: 20643
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON SKIN DOUBLER AND RAM AIR DOOR ACTUATOR CABLE ASSEMBLY AT STA 720B TO STA 720C LBL 4 - RBL 4.  CUT OUT DAMAGED SKIN, FABRICATED DOUBLER AND FILLERS, AND INSTALLED PER SRM 53-30-3, FIGURE 1, SRM 51-30-2, SRM 51-10-2.
